| Model Number |
H74939031402010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 6 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no complications reported and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description